RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 4, Issue 4  


Classification of quasigroups by the properties of their $T$-partitions
M. M. Glukhov
3
Calculation of Boolean functions by systems of formulas of bounded complexity
A. A. Markov
12
Allocations with reflection. Waiting time
G. I. Ivchenko, Yu. I. Medvedev
26
Complexity of some problems on hereditary classes of graphs
V. E. Alekseev, D. V. Korobitsyn
34
A decidable case of a problem on the completeness of automaton functions
D. N. Babin
41
Realization of automatic functions by plane logic networks
Sh. M. Ismailov
56
The location problem on graphs and the Helly problem
F. F. Dragan, K. F. Prisakar', V. D. Chepoi
67
A multidimensional integral theorem on large deviations in a uniform probability allocation scheme
A. N. Timashev
74
On the structure of self-dual closed classes of the three-valued logic $P_3$
Nguyen Van Hoa
82
Representations over the ring $\mathbb Z^{p^n}$ of a linear recursive sequence of maximal period over the field $GF(p)$
V. L. Kurakin
96
Conditions for the $\alpha$-completeness of systems of many-valued logic functions
A. L. Chernyshov
117
Second $p$-differences of $p^\alpha$-valued logic functions
D. G. Meshchaninov
131
Identities in lattices of closed classes
A. A. Bulatov
140
The number of terms in the Hilbert–Kamke problem in prime numbers
D. A. Mit'kin
149
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020